# SDR E4EB2015FA0000575

- Difficulty date: May 31, 2015
- Submitted: November 18, 2015
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,969 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INBD L/E UPPER SURFACE HAS CORROSION AT INBD SCREW HOLE. REMOVED CORROSION IAW SRM.  FABRICATED FILLER AND DOUBLER AND INSTALLED IAW SRM 55-2-1.
